Advanced search
1 file | 259.54 KB

Cardiopulmonary arrest in a cat as a result of a suspected anaphylactic reaction to an intravenously administered iodinated contrast agent

Author
Organization

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 259.54 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Rodrigo, Diego, Annelies Willems, Stijn Schauvliege, and Tim Bosmans. 2015. “Cardiopulmonary Arrest in a Cat as a Result of a Suspected Anaphylactic Reaction to an Intravenously Administered Iodinated Contrast Agent.” Veterinary Anaesthesia and Analgesia 42 (5): 554–555.
APA
Rodrigo, D., Willems, A., Schauvliege, S., & Bosmans, T. (2015). Cardiopulmonary arrest in a cat as a result of a suspected anaphylactic reaction to an intravenously administered iodinated contrast agent. VETERINARY ANAESTHESIA AND ANALGESIA, 42(5), 554–555.
Vancouver
1.
Rodrigo D, Willems A, Schauvliege S, Bosmans T. Cardiopulmonary arrest in a cat as a result of a suspected anaphylactic reaction to an intravenously administered iodinated contrast agent. VETERINARY ANAESTHESIA AND ANALGESIA. 2015;42(5):554–5.
MLA
Rodrigo, Diego, Annelies Willems, Stijn Schauvliege, et al. “Cardiopulmonary Arrest in a Cat as a Result of a Suspected Anaphylactic Reaction to an Intravenously Administered Iodinated Contrast Agent.” VETERINARY ANAESTHESIA AND ANALGESIA 42.5 (2015): 554–555. Print.
@article{7097683,
  author       = {Rodrigo, Diego and Willems, Annelies and Schauvliege, Stijn and Bosmans, Tim},
  issn         = {1467-2987},
  journal      = {VETERINARY ANAESTHESIA AND ANALGESIA},
  language     = {eng},
  number       = {5},
  pages        = {554--555},
  title        = {Cardiopulmonary arrest in a cat as a result of a suspected anaphylactic reaction to an intravenously administered iodinated contrast agent},
  url          = {http://dx.doi.org/10.1111/vaa.12268},
  volume       = {42},
  year         = {2015},
}

Altmetric
View in Altmetric
Web of Science
Times cited: